# SDR CAL960524

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 727
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DISBOND FOUND BETWEEN WINDOWS AT STATION 727 LEFT, 6 INCHES DISBOND AREA.  DRILLED LOCATION FOR FIELD RIVETS AND OVERSIZED FASTENERS AND INSTALLED PER SA 004-5310-01827, SA 007-5310-01827, AND CAL CARD JA5310-0182702001.  (M)
